CSN Login
Members Online: 20

Skin just peeling away

goatgirl
Posts: 7
Joined: Apr 2006

Brief history my dad (age 79) originally diagnosed with PC in 1996. Had testicles removed and radiation. Oct 2004, PSA started going back up. Jan 2005, dr did cryosurgery, bone scan was good. Aug 2005 bone scan showed numerous masses in bones. Went with casadex, then hydrocortoisone and ketoconazole, PSA still up. Apr 2006 started taxeture. PSA finally started down. Repeat bone scans show stable. His health and outlook are good. He has not had any pain with the bones. (We feel extremely blessed by this.) He has a taxeture treatment every three weeks. Dr advised of most side effects and he has dealt with them. Now his hands are peeling. I mean the skin comes off in big hunks about the size of a quarter. The peeled site stays red and sore for about two weeks. Dr told him to try Udder Butter or natural aloe. Neither one has helped any. Does anyone have any suggestions???
Thanks, Goatgirl

AuthorUnknown
Posts: 1564
Joined: May 2006

Hello,

I encourage you to contact the American Cancer Society's National Cancer Information Center. National Cancer Information Specialists are available 24 hours a day and can assist you with your questions. They can be reached at 1-800-227-2345. I wish you and your father the best.

Take care and be well,

Dana
CSN Dana

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network